Panadol Cold & Flu Vapor Release

Women with tissues

Provides effective relief from symptoms of cold and flu1-6

Panadol Cold & Flu is specially formulated with 3 active ingredients to provide multi-symptom relief from cold and flu:

  • Paracetamol for management of fever and pain8
  • Phenylephrine for nasal decongestion8
  • Ascorbic acid to supplement dietary vitamin C intake8
Woman drinking hot liquid

Designed to provide rapid relief in a soothing Vapor Release1-6

Panadol Cold & Flu Hot Liquid provides a warming and soothing sensation to manage cold symptoms9,10, in a format that is preferred by ~39% customers.7

Paracetamol molecule

Panadol Cold & Flu Vapor Release is formulated with paracetamol: dual action antipyretic and analgesic8

Recommend Panadol Cold & Flu Vapor Release to your patients for fast relief from multiple symptoms of cold and flu

Panadol hot liquid packshot

Panadol Cold & Flu Vapor Release (paracetamol 600mg, phenylephrine hydrochloride 10mg, ascorbic acid 40mg)

For patients who are looking for fast relief of multiple symptoms of colds and flu.1-6

Panadol Cold & Flu Vapor Release product details

  • Ingredients

    Calcium phosphate, Citric Acid, Colloidal anhydrous silica, Flavours, Maize Starch, Sodium Chloride, Sodium Citrate, Sodium Sulphate, Sucrose, Tartaric Acid. Artificial Sweeteners - Acesulfame Potassium, Aspartame (E951), Saccharin sodium, Sodium cyclamate. Colouring materials including - Amaranth (E123), Brilliant Black BN (E151), Caramel (E150), Carmoisine (E122), Green S (E142), Natural curcumin (E100), Quinoline yellow (E104), Sunset Yellow (E110). Contains paracetamol 600mg, phenylephrine hydrochloride 10mg, ascorbic acid 40mg.

  • Directions

    Always follow the label directions.

    Not recommended for children under the age of 12 years.

    For adults and children aged 12 years and over, take 1 sachet every 4-6 hours as required, with a maximum of 6 sachets in any 24-hour period.8

  • Warnings & Precautions

    Contains paracetamol. Do not use with any other products containing paracetamol, decongestants or cold and flu medicines. The concomitant use with other products containing paracetamol may lead to an overdose. Paracetamol overdose may cause liver failure, which may require liver transplant or lead to death.

    Cases of hepatic dysfunction/failure have been reported in patients with depleted glutathione levels, such as those who are severely malnourished, anorexic, have a low body mass index, are chronic heavy users of alcohol, or have sepsis.

    Medical advice should be sought before taking this product in patients with:

    • Hypertension
    • Cardiovascular Disease
    • Diabetes
    • Hyperthyroidism
    • Angle closure glaucoma
    • Phaeochromocytoma
    • An enlargement of the prostate gland
    • Occlusive vascular disease (e.g. Raynaud’s Phenomenon)
    • Liver and kidney impairment. Underlying liver disease increases the risk of paracetamol-related liver damage
    • Glutathione-depleted states, as the use of paracetamol may increase the risk of metabolic acidosis

    Use with caution in patients taking the following medications.

    • beta-blockers and other antihypertensive drugs
    • tricyclic antidepressants
    • other sympathomimetics (such as decongestants, appetite suppressants and amphetamine-like psychostimulants)
    • digoxin and cardiac glycosides
    • ergot alkaloids (e.g. ergotamine and methysergide)

    Medical advice should be sought if symptoms worsen, persist for more than 7 days, or are accompanied by a high fever, skin rash or persistent headache.

    Keep out of sight and reach of children.8

Panadol Cold & Flu – Your Cold & Flu Partner

Panadol logo

The Panadol Cold & Flu range

Find out how the Panadol Cold & Flu range can help your patients.

Find out more

Patient care resources icon

Register Now

Join the Community

Click here to register

Patient Resources icon

Patient care resources

Download resources for your patients.

Find out more